# SDR 98ZZZX3017

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72567
- Make and model: Beech A36
- Aircraft serial: E2280
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 006062
- Condition: Exploded
- Location: Elt
- Part time: 1,311 hours
- Component: Dornemargln, DMELT81
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT BATTERY DUE REPLACEMENT.  INSPECTED ELT PER FAR 91.207 (D).  NO DEFECTS NOTED.  REPLACED BATTERY WITH NEW ARTEX P/N 00-60-62.  ASSEMBLED COVER ON ELT (BATTERY PLUG IS FOOL PROOF, CAN ONLY CONNECT ONE WAY.  COLOR CODED WIRES MATCHED).  BATTERY EXPLODED WITHIN 30 MINUTES, BEFORE FUNCTION CHECK WITH NEW BATTERY.  ELT WAS NOT INSTALLED IN AIRCRAFT AT TIME OF EXPLOSION.  NO VISIBLE BARE WIRE EXPOSED.  BATTERY MANUFACTURER WAS CONTACTED.  ELT INSTALLED NEW IN 1986.
